# SDR DXTA2014042905746

- Difficulty date: April 25, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N328QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500175
- Aircraft time: 389 hours, 299 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DURING INITIAL CLIMB,  NOTICED A STRONG ODOR LIKE HOT DUCT THAT DID NOT DIMINISH DURING THE CLIMB OUT.  SELECTING ECS 1, THEN ECS 2 DID NOT CHANGE THE ODOR.  RETARDING TO CRUISE POWER INITIALLY DIMINISHED THE ODOR, BUT IT CAME BACK AS THE ENGINES STABILIZED AT CRUISE POWER.  RETARDING THE THROTTLES NEAR IDLE DURING THE DESCENT & LANDING DIMINISHED THE ODOR SIGNIFICANTLY.   RAN BOTH ENGINES CHECKED VCS ECS 1 ECS 2 AND BLEED AIR SYSTEMS DURING ENGINE RUNS. RAN ENGINE UP TO CLIMBOUT THEN RETARDED TO CRUISE SERVERL TIMES, NO FAULTS OR SMOKE OR ABNORMAL ODOR IN THE CABIN OR COCKPIT. WORK COMPLETED IAW FIM TASK 21-00-00-810-801 AND ENGINE RUN IAW AMM 71-00-01-910-801.
